# SDR DALA2015082005151

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 50,502 hours, 20,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 520-542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER SKIN, BS 520 - 542 STRINGER 22R CORRODED AT POINT OF DRAG LINK REPAIR ASSY.  MAINTENANCE REPAIRED IAW ERA 537897.
